Infinite-dimensional versions of the primary, cyclic and Jordan decompositions

Author

Erfan Institute of Higher Education, Kerman, Iran.

Abstract

The famous primary and cyclic decomposition theorems along with the tightly related rational and Jordan canonical forms are extended to linear spaces of infinite dimensions with counterexamples showing the scope of extensions.

Keywords

Main Subjects


Volume 41, Issue 7 (Special Issue)
December 2015
Pages 175-183
  • Receive Date: 07 February 2015
  • Revise Date: 05 July 2015
  • Accept Date: 06 July 2015
  • First Publish Date: 01 December 2015